# SDR SIMA20140309010

- Difficulty date: March 9, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 25,544 hours, 17,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT FLOOR LT SIDE HAS A CRACK AT WL 79.50 BY AFT DOOR OPENING CUT OUT APPROX 3/8 INCHES LONG.  FWD EQUIPMENT COMPARTMENT FLOOR LT SIDE AT WL 79.50 BY THE AFT DOOR OPENING CUT OUT REPAIRED IAW ETN-CR-53-099.
